# SDR SCNA10001

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: PHHZI
- Make and model: Boeing 737-800
- Aircraft serial: 28380
- Aircraft time: 37,530 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT SIGN MOUNT BROKE AT AFT LWR CORNER OF LT AFT OVERWING DOOR.  EXIT SIGN WON'T STAY ON.  MAINTENANCE REPLACED EXIT SIGN.
